MathSciNet Relay Station
MathSciNet bibliographic data
MR239771 (39 #1128) 65.66
Dorr, Fred W. Remarks on the iterative solution of the Neumann problem on a rectangle by successive line over-relaxation. Math. Comp. 23 1969 177–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement